# SDR 98ZZZM234

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900
- Aircraft serial: UB14
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7486 - MCO-MIA - LANDING GEAR RED LIGHT FLICKERED DURING TURBULENCE.  INSPECTED LANDING GEAR SYSTEM, CHECKED RIGGING, WITH AIRCRAFT ON JACKS, COULD NOT DUPLICATE.  (M)
